# SDR HEEA955496

- Difficulty date: August 2, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N230UN
- Make and model: Bell 230
- Aircraft serial: 23009
- System (JASC): 6200 · Main Rotor System
- Part: Splice Cover
- Part number: 222015522101
- Condition: Deteriorated
- Location: M/R
- Part time: 2,245 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPLIT AND DETERIORATED.
